# SDR FDEA200911304268

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 720c S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT-OTBD SIDE OF OF STR 27R IS CORRODED AT BS 720C, AFT SIDE OF FRAME.  REMOVED CORROSION  IAW SRM 51-10-6 REV 101,  ORIGINAL THICKNESS .100",  MATERIAL REMOVED .003",  MATERIAL REMAINING .097"  WITHIN LIMITS IAW SRM 53-10-1, TREATED AND PRIMED STR 27R AFT OF BS 720C  IAW SRM 51-10-2.
